Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 24, 2013, 6:21 PM EDT for Lancaster County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 24, 2013, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 130 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
555
WWUS81 KCTP 242221
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT MON JUN 24 2013
PAZ065-066-242245-
LANCASTER PA-YORK PA-
621 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 617 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS OVER
SOUTHEASTERN YORK AND SOUTHERN LANCASTER COUNTIES...MOVING
EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL AND CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT HOLTWOOD AND
SMITHVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
LAT...LON 3987 7655 4007 7599 3996 7598 3996 7599
3987 7598 3985 7601 3983 7601 3982 7603
3979 7604 3974 7609 3971 7636 3972 7645
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 24, 5:26 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 24, 5:26 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 526 PM EDT MON JUN 24 2013 .SYNOPSIS... A PERSISTENT BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THE UPCOMING WEEK. EACH DAY WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING. A DEEP UPPER LEVEL TROUGH WILL BE CARVED OUT FROM THE GREAT LAKES...SOUTH THROUGH THE TENNESSEE VALLEY LATE THIS WEEK INTO EARLY NEXT WEEK. THIS DEVELOPING WEATHER PATTERN WILL LEAD TO SLIGHTLY COOLER TEMPS WITH THE POTENTIAL FOR MORE NUMEROUS SHOWERS AND THUNDERSTORMS AND THE CHANCE FOR LOCALLY HEAVY RAINFALL AMOUNTS. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE TSRA WATCH RECENTLY ISSUED FOR YORK AND LANCASTER COUNTIES IN SCENT/SERN PA TIL 10 PM EDT. AN UPPER LEVEL TROUGH CENTERED JUST SOUTH OF KELM THIS AFTERNOON WITH A TROUGH EXTENDING SOUTH THROUGH THE SUSQ VALLEY WILL SLIDE ACROSS ERN PENN THROUGH THIS EVENING. UVVEL IN RESPONSE TO THE THERMALLY INDIRECT LEFT EXIT REGION OF A JETLET /OVER SCENT PENN ATTM/ AND A POCKET OF MID/UPPER LEVEL COOLING WILL LEAD TO NUMEROUS TSRA /SOME STRONG TO SEVERE/ AS WE HEAD THROUGH THE PEAK HEATING HOURS. DEEP LAYER SHEAR IS QUITE WEAK THOUGH...SO PULSE STORMS AND BRIEF MULTICELL CLUSTERS WILL BE THE DOMINANT STORM TYPE. A FEW OF THE STORMS COULD BRIEFLY REACH SEVERE LIMITS FOR 1 INCH HAIL/MICROBURST POTENTIAL AS THE RAIN HAIL CORES COLLAPSE. TRIMMED POPS BACK TO JUST SLIGHT CHC FOR THE REGION TO THE NW OF A KELM TO KUNV AND KJST LINE. LOWEST POPS WILL CONTINUE TO BE PAINTED NEAR AND TO THE WEST OF THE ROUTE 219 CORRIDOR FROM KDUJ TO KBFD THANKS TO SLIGHT WARMING/SUBSIDENCE ALOFT...AND RATHER PRONOUNCED LLVL ANTICYCLONIC FLOW. 19Z TEMPS ARE WITHIN A DEG OR TWO F OF THEIR FCST HIGHS IN THE LOWER 90S ACROSS THE SUSQ RIVER VALLEY...WITH UPPER 80S THROUGHOUT MUCH OF THE CENTRAL VALLEYS. LATE AFTERNOON MAXS ACROSS THE MTNS WILL BE IN THE LOWER TO MID 80S. ONLY THE HIGHEST PEAKS WILL STAY DOWN NEAR 80F. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/... ANOTHER PARTLY CLOUDY...WARM AND MUGGY NIGHT IS ON TAP IN THE WAKE OF THE DEPARTING MID/UPPER LEVEL TROUGH. LOW TEMPS WILL BE IN THE LOWER TO MID 60S. ADDITIONAL SHOWERS AND STORMS ARE THEN EXPECTED FOR TUESDAY AS MCV/S FROM UPSTREAM CONVECTION SHOULD SLIDE W-E THROUGH THE CWA DURING THE DAYTIME HEAT. TEMPS ALMOST A CARBON COPY /TEENS AND TWENTY-SOMETHINGS ARE RIGHT NOW WONDERING WHAT CARBON IS/ OF MONDAY. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE MODELS HAVE FINALLY BEGUN TO CONVERGE AS THE SREF AND GEFS CONTINUES TO SHOW INCREASING PWATS INTERACTING WITH A SERIES OF SHORT WAVES EMBEDDED IN THE WEST TO NWRLY MID- UPPER FLOW. THIS SHOULD BRING SEVERAL ROUNDS OF MAINLY AFTERNOON SHRA/TSRA THROUGHOUT THE WEEK. DUE TO THIS HAVE LEFT CHANCE POPS EACH AFTERNOON. THERE CONTINUES TO BE TIMING AND POSITION VARIANCES...HOWEVER THE PROPAGATION OF THE STORMS THIS WEEK. ALL THE MODELS HARE SHOWING A STRONG FRONT EXTENDING FROM A DEEPENING LOW PRESSURE SYSTEM THAT SHOULD MOVE THROUGH SOUTHERN CANADA ON THURSDAY. THIS WILL BRING A FRONT THROUGH THAT IS CORRESPONDING WITH SIGNIFICANT MOISTURE ALONG WITH A FAST WESTERLY 850 MB FLOW THURSDAY AFTERNOON. BOTH THE EC AND GEFS SHOWS WEST TO SWRLY WINDS AT 850 MB AVERAGING AROUND 25 TO 30 KTS DURING THAT PERIOD WITH A QUASI- STNRY EAST/WEST SFC BOUNDARY MEANDERING NORTHEAST TO SOUTHWEST ACROSS THE REGION. HAVE INCREASED POPS ACCORDINGLY ESPECIALLY GIVEN THE PROBABILITY OF PWATS TO ALLOW FOR SCATTERED TSRA/SHRA. THE SPEED SHEAR PROVIDED BY THE LLJ ON THURSDAY SHOULD ALLOW FOR THE BEST CHANCE FOR SHRA/TSRA. SO HAVE CONTINUED THE GRADUAL INCREASE OF POPS FROM TUESDAY INTO THURSDAY EVENING WHEN THE STRONGEST LARGE SCALE DYNAMICS ENTER INTO THE PICTURE. COOLER WEATHER APPEARS IN STORE FOR NEXT WEEKEND...BUT THE PRESENCE OF COOLER AIR ALOFT AND MID/UPPER TROUGH AXIS COULD MAKE IT SHOWERY IN THE AFTERNOON SATURDAY AND COULD CONTINUE OVER THE WEEKEND. MAX TEMPS MONDAY THROUGH WEDNESDAY WILL BE QUITE CONSISTENT IN THE LOWER TO MID 80S ACROSS THE MTNS...AND AROUND 90F IN THE SUSQ VALLEY. READINGS WILL SLOWLY COOL FOR THURSDAY AND FRIDAY...WITH TEMPS LIKELY RETREATING TO SEVERAL DEG F BELOW NORMAL FOR HIGHS NEXT FRIDAY THROUGH THE UPCOMING WEEKEND. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... MOST OF THE STRONG TO SEVERE THUNDERSTORMS HAVE MOVED TO OUR EAST. THERE STILL WERE STORMS IN CENTRAL PA. SEVERAL NEAR KLNS AND A THUNDERSTORM WILL LIKELY IMPACT THE KSEG AREA BETWEEN 530 AND 6 PM THIS EVENING. STILL SOME STORMS EAST OF KIPT. CANNOT RULE OUT A FEW POP-UP STORMS NEAR KAOO AND NEAR AND EAST OF KBFD OVER THE NEXT 1-2 HOURS. EXPECT THE THUNDERSTORM ACTIVITY TO DIMINISH BETWEEN 7 AND 9 PM. VFR ALL AREAS OUTSIDE OF THESE VERY ISOLATED STORMS. THEN VFR THROUGH ABOUT MIDNIGHT. AFTER MIDNIGHT PATCHY AREAS OF HAZE AND FOG WILL DEVELOP. MVFR/VFR SHOULD BE THE MORE GENERAL RULE OVERNIGHT. ANY MVFR WILL BURN OFF FAST TUESDAY MORNING. THEN WE CAN START THE SHOWER AND THUNDERSTORM ISSUE UP AGAIN ABOUT NOON. PREVIOUS FOR EXTENDED LOOKS GOOD STILL: THIS PATTERN OF HAZE/FOG AT NIGHT AND AFTERNOON POP-UP SHOWERS/TSRA SHOULD CONTINUE THROUGH A GOOD PART OF THE WEEK. AT THIS TIME BEST CHANCE OF ORGANIZED SHOWERS/THUNDER COULD BE FRIDAY IF THE CURRENT FORECAST FRONT AND TROUGH ARRIVE AS ADVERTISED. OUTLOOK... TUE-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS/TSRA FRIDAY/SATURDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU/STEINBUGL AVIATION...GRUMM/LAMBERT
Hazardous weather outlook, Jun 24, 2:53 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 253 PM EDT MON JUN 24 2013 PAZ065-066-251900- YORK-LANCASTER- 253 PM EDT MON JUN 24 2013 ...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF BRIEF...DAMAGING MICRO-BURST WINDS AND ISOLATED OCCURRENCES OF LARGE HAIL AROUND ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ027-028-036-041-042-046-049>053-056>059-063-064-251900- MIFFLIN-JUNIATA-FRANKLIN-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- 253 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF BRIEF...DAMAGING MICRO-BURST WINDS AND ISOLATED OCCURRENCES OF LARGE HAIL AROUND ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-024>026-033>035-037-045-251900- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-SOMERSET-BEDFORD-FULTON-TIOGA-SOUTHERN CLINTON- 253 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-251900- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 253 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Local storm report, Jun 24, 4:53 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 S MCCONNELLSBURG 39.86N 78.00W
06/24/2013 M0.50 INCH FULTON PA PUBLIC
0150 PM HAIL 2 E ELYSBURG 40.87N 76.51W
06/24/2013 M0.70 INCH NORTHUMBERLAND PA PUBLIC
0207 PM HAIL 3 SW COVINGTON 41.71N 77.11W
06/24/2013 M0.70 INCH TIOGA PA TRAINED SPOTTER
0308 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/24/2013 LYCOMING PA EMERGENCY MNGR
MULTIPLE TREES DOWN AND 2 ROOFS DAMAGED IN BOROUGH OF
HUGHSVILLE.
0345 PM TSTM WND GST MILLVILLE 41.12N 76.53W
06/24/2013 E60 MPH COLUMBIA PA TRAINED SPOTTER
SEVERAL TENTS BLOWN DOWN AT CAMP VICTORY
&&
EVENT NUMBER CTP1300132 CTP1300133 CTP1300134 CTP1300135 CTP1300136
MACHSpecial weather statement, Jun 24, 5:07 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT MON JUN 24 2013
PAZ066-242130-
LANCASTER PA-
507 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LANCASTER COUNTY...
AT 503 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANHEIM...MOVING EAST
AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LITITZ AND ROTHSVILLE.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265
AND 286.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 222...ROUTE 322...STATE ROAD 501.
LAT...LON 4003 7610 4009 7650 4023 7648 4024 7643
4026 7630 4025 7606
FORECASTER: LA CORTELocal storm report, Jun 24, 5:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 ENE MANHEIM 40.17N 76.36W
06/24/2013 E1.25 INCH LANCASTER PA 911 CALL CENTER
911 CENTER RECEIVED HAIL REPORT FROM PENN TOWNSHIP
&&
EVENT NUMBER CTP1300137
MACHLocal storm report, Jun 24, 5:30 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 S MCCONNELLSBURG 39.86N 78.00W
06/24/2013 M0.50 INCH FULTON PA PUBLIC
0150 PM HAIL 2 E ELYSBURG 40.87N 76.51W
06/24/2013 M0.70 INCH NORTHUMBERLAND PA PUBLIC
0207 PM HAIL 3 SW COVINGTON 41.71N 77.11W
06/24/2013 M0.70 INCH TIOGA PA TRAINED SPOTTER
0308 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/24/2013 LYCOMING PA EMERGENCY MNGR
MULTIPLE TREES DOWN AND 2 ROOFS DAMAGED IN BOROUGH OF
HUGHSVILLE.
0345 PM TSTM WND GST MILLVILLE 41.12N 76.53W
06/24/2013 E60 MPH COLUMBIA PA TRAINED SPOTTER
SEVERAL TENTS BLOWN DOWN AT CAMP VICTORY
0510 PM HAIL 2 ENE MANHEIM 40.17N 76.36W
06/24/2013 E1.25 INCH LANCASTER PA 911 CALL CENTER
911 CENTER RECEIVED HAIL REPORT FROM PENN TOWNSHIP
&&
EVENT NUMBER CTP1300132 CTP1300133 CTP1300134 CTP1300135 CTP1300136
CTP1300137
MACHSpecial weather statement, Jun 24, 6:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT MON JUN 24 2013
PAZ037-041-042-046-242300-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
605 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LYCOMING...
SOUTHEASTERN TIOGA AND WESTERN SULLIVAN COUNTIES...
AT 601 PM EDT...A STRONG THUNDERSTORM WAS NEAR OGDENSBURG...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT RALSTON...SHUNK...LINCOLN FALLS AND
KETTLE CREEK GORGE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...
STATE ROAD 14.
LAT...LON 4164 7687 4161 7687 4158 7665 4152 7646
4127 7666 4153 7714 4169 7702
FORECASTER: RHG/JLSpecial weather statement, Jun 24, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT MON JUN 24 2013
PAZ065-066-242245-
LANCASTER PA-YORK PA-
621 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 617 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS OVER
SOUTHEASTERN YORK AND SOUTHERN LANCASTER COUNTIES...MOVING
EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL AND CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT HOLTWOOD AND
SMITHVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
LAT...LON 3987 7655 4007 7599 3996 7598 3996 7599
3987 7598 3985 7601 3983 7601 3982 7603
3979 7604 3974 7609 3971 7636 3972 7645
FORECASTER: LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:42 AM EDT | Special Weather Statement | CTP | Bedford | 48 min |
| Jun 24, 12:51 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Jun 24, 1:04 PM EDT | Special Weather Statement | CTP | Lancaster | 41 min |
| Jun 24, 1:06 PM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 24, 1:11 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 24, 1:16 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 59 min |
| Jun 24, 1:26 PM EDT | Special Weather Statement | CTP | Huntingdon | 64 min |
| Jun 24, 1:35 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 55 min |
| Jun 24, 1:39 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jun 24, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 48 min |
| Jun 24, 1:58 PM EDT | Special Weather Statement | CTP | Columbia | 62 min |
| Jun 24, 2:10 PM EDT | Special Weather Statement | CTP | Tioga | 35 min |
| Jun 24, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder | 62 min |
| Jun 24, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 46 min |
| Jun 24, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 30 min |
| Jun 24, 3:01 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| Jun 24, 3:13 PM EDT | Special Weather Statement | CTP | Sullivan | 47 min |
| Jun 24, 3:32 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 43 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 30 min |
| Jun 24, 4:11 PM EDT | Special Weather Statement | CTP | Sullivan | 34 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Jun 24, 6:05 PM EDT | Special Weather Statement | CTP | Sullivan | 55 min |
| Jun 24, 6:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.